RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 135–152 (Mi semr905)  

Probability theory and mathematical statistics

Spatially decentralized protocols in random multiple access networks

M. G. Chebuninab, E. I. Prokopenkoab, A. S. Tarasenkoab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, str. Pirogova, 2, 630090, Novosibirsk, Russia

Abstract: We analyse a spatial ALOHA-type random multiple-access protocol in a stochastic network with local interactions. We formulate and prove a stability criterion and provide convergence rates to stationarity. Finally, we compare various ALOHA-type protocols in a symmetric network.

Keywords: ALOHA protocol, random multiple access, spatial interactions, spatially decentralized protocol, positive recurrence, (in)stability, Foster criterion.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-41-543024___


DOI: https://doi.org/10.17377/semi.2018.15.014

Full text: PDF file (225 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 621.394.74
MSC: 60K25;90B15
Received January 22, 2018, published February 12, 2018

Citation: M. G. Chebunin, E. I. Prokopenko, A. S. Tarasenko, “Spatially decentralized protocols in random multiple access networks”, Sib. Èlektron. Mat. Izv., 15 (2018), 135–152

Citation in format AMSBIB
\Bibitem{CheProTar18}
\by M.~G.~Chebunin, E.~I.~Prokopenko, A.~S.~Tarasenko
\paper Spatially decentralized protocols in random multiple access networks
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 135--152
\mathnet{http://mi.mathnet.ru/semr905}
\crossref{https://doi.org/10.17377/semi.2018.15.014}


Linking options:
  • http://mi.mathnet.ru/eng/semr905
  • http://mi.mathnet.ru/eng/semr/v15/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:24
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019